My latest update!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Brnadebt
Veteran Member


Date Joined Jul 2005
Total Posts : 688
   Posted 6/22/2006 2:56 PM (GMT -7)   
Hi All
 
I have not been posting alot but I have been on the Dr appointment whirlwind again. I think all of you know by now that I have been diagnosed with Sarcoidosis. I have had alot of appointments and test to determine how to fight it. I just started a high dose of prednisone on Monday and will be on it for 6 months......ugh. It has so many terrible side effects, but it is the only way to put the Sarcoidosis into remission. The worst part for me is that it makes you gain weight, I am heavier now than I would like to be so I really have to watch every thing I eat.
 
I have had a tough time dealing with this considering I just finished all of my treatments and now this. I have severe body aches again, and all of my joints feel so stiff that it hurts to move. I'm sorry to ramble on but I just needed to vent.
 
Thanks for always being there.
 
L&H
Bernadette

MNlady13
Veteran Member


Date Joined Jul 2003
Total Posts : 2044
   Posted 6/22/2006 3:11 PM (GMT -7)   
Good luck on the prednisone. I hope it does the trick. My late MIL was on it for years to treat her asthma. It was the only thing that seemed to help. But, like you said, the side effects are not a walk in the park. Wishing you less painful days, Lauri
"Go confidently into the direction of your dreams. Live the life you always imagined" Thoreau
 
Life is not measured by the number of breaths we take, but by the moments that take our breath away.


JUJU8872
Regular Member


Date Joined Jun 2005
Total Posts : 349
   Posted 6/22/2006 5:15 PM (GMT -7)   
Hey, Bern, just had to reply to your frustrated post. Please don't worry too much about the "weight gain" with prednisone. For the most part, it is water retention. Please watch your sodium to minimize water retention, try not to bump into anything to prevent bruising and know that shortly after you stop that medicine, you'll drop that "water" weight.
 
We're just glad to have you here and wish you well during this six months' treatment. Come and vent whenever you like.
 
Judy

Candy
Veteran Member


Date Joined Jul 2003
Total Posts : 1294
   Posted 6/22/2006 7:29 PM (GMT -7)   
Hi Bernadette:
 
Sorry about the "one more thing".  I have to take prednisone when I have allergic reactions to lots of different things.  I dislike it because it causes me to have the shakes.  I shake like someone that has Parkinsons.  But it eventually goes away and it is the only drug that helps keep the histomines (sp) down. 
 
Stay with us and vent when ever.  I hope everything works out OK for you.
 
L & H
 
Candy
Two are better than one, because they have a good return for their work: if one falls down, his friend can help him up.  Ecclesiastes 4:9-10
 


skeeter1
Regular Member


Date Joined Jun 2005
Total Posts : 97
   Posted 6/23/2006 5:47 AM (GMT -7)   

Bern,

I can only imagine how hard this must be for you now after all you have gone though the last year. Try not to get to upset over the weight gain, its probably alot of water gain and once you get off of the prednisone it will go away, in the mean time watch the fat and salt intake. Gosh I wish I knew a good diet plan for you to help you keep the weight gain down, maybe someone on the forum here can help. I will have you in my thoughts and hope for a quick remission for you. Your a strong women, we both have fight a huge battle already huh!! and I know you will fight and beat this one too!!!
Skeeter1

debbiR
Veteran Member


Date Joined Feb 2005
Total Posts : 730
   Posted 6/23/2006 9:10 AM (GMT -7)   

Bernadette: I am so sorry that you are having to go thru all of this. It's just not fair! I know how much you hate the thought of gaining more weight but try and remember that it will put this disease in remission. Just think, you will be all finished w/ it by December!!!!! We are all here for you. Let us help you get thru these next six months. Hope that the body aches subside soon. Do hot baths help at all?

Sending lots of gentle hugs...

Deb


 


possitive
Regular Member


Date Joined Mar 2005
Total Posts : 239
   Posted 6/24/2006 12:28 AM (GMT -7)   
bernadette,your in my prayers.Ask God to carry you through this journey.....Tammy

Kattbird
Regular Member


Date Joined Jun 2005
Total Posts : 243
   Posted 6/24/2006 10:31 AM (GMT -7)   
Oh Bern, I'm so sorry you have to go thru this after all you have been thru already. My thoughts and prayers are with you. Hang in there. :)

Brnadebt
Veteran Member


Date Joined Jul 2005
Total Posts : 688
   Posted 6/24/2006 12:21 PM (GMT -7)   
Hi Ladies

Thank you so much for your thoughts and prayers. I have to admit I'm not thrilled about all of this either. I thought I would be able to put all of the Dr appointments behind me. You know the worst thing about this is that I feel like crap all of the time. I just want to feel normal again (whatever that is).

Thanks to all of you for allways being there, and supporting me in my battle.

Love to all of you!
Bernadette
 
 


babyseeester
Veteran Member


Date Joined Oct 2004
Total Posts : 826
   Posted 6/25/2006 3:58 PM (GMT -7)   
I'm so sorry you are going through this, just when you thought you were done with everything.  Wow, what a bummer.  But, you will get through it.  You are strong!  We will be here right along side of you.  Vent any time you like.  Take care.
L & H,
Kathy


chantry31
Regular Member


Date Joined Aug 2005
Total Posts : 188
   Posted 6/26/2006 5:33 PM (GMT -7)   
Hey Bernadette,
Just wanted you to know that you are in my thoughts and prayers. I'm spending alot of time running around chasing after my little one, so I dont have a lot of time to post any more. I have no idea what your new diagnosis entails, so all i can give you are alot of positive vibes to send your way. I hope that your treatments do the trick, and that you are up and about and feeling "normal" in no time.

Chantry
There are no wrong turnings, only paths we did not know we were meant to take - Guy Gavriel Kay


coopfesta
Veteran Member


Date Joined Sep 2003
Total Posts : 1373
   Posted 6/28/2006 6:47 AM (GMT -7)   
Hey Bern:
 
There IS a bright side to this.  Prednisone has a great side effect too:  It makes you want to do EVERYTHING!!! 
 
You should take a course, you'd ace it.
 
You could clean your house....and your whole block, too.
 
You could really straighten someone out (my personal favorite)/
 
OR.....
 
You could creat lots of opportunities to apologize and make it up to loved ones because you'll probably be freaking them out with your intensity.
 
Just be aware of this. 
 
Good luck.  and remember.....there's always a bright side to everything.
"Our greatest glory is not in never falling, but in rising every time we fall." -Confucius
Don't knock on Death's Door.  Ring the bell and run.  He hates that.

Ellen


Brnadebt
Veteran Member


Date Joined Jul 2005
Total Posts : 688
   Posted 6/30/2006 6:43 AM (GMT -7)   

Kathy, Chantry & Ellen

Thanks for the well wishes! So for the Prednisone has not been too bad, no weight gain and more energy. The only downfall to the energy is not being able to sleep at night. I have a tough time going to sleep but sleep well after that. My aches have all but gone away YEAH! This is the first time in years that I don't ache like a 90 year old. I played competitive sports up until I was 40 so my body has been overworked for years.

My hair has finally grown out....I can't decide if I should let it grow or keep it short. All I do now to get ready is put gel in it because of the curl. I colored it last night back to my normal red instead of all of that grey. I have twice as much grey as I did before loosing it.

Happy 4th to all of you.

L&H

Bernadette

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:32 AM (GMT -7)
There are a total of 2,734,000 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151301 registered members. Please welcome our newest member, BrisaMeadows.
267 Guest(s), 9 Registered Member(s) are currently online.  Details
wthj53, Albannach, AngelsmamaDorseysdaughter, Hope4all, johndoss, Stanislav, fightUC, Southern Comfort, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer